MathSciNet Relay Station
MathSciNet bibliographic data
MR1354654 (96g:65058) 65J15 (47H17 65G10)
Oishi, Shin'ichi Numerical verification of existence and inclusion of solutions for nonlinear operator equations. Linear/nonlinear iterative methods and verification of solution (Matsuyama, 1993). J. Comput. Appl. Math. 60 (1995), no. 1-2, 171–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement